# SDR ASAA2022113040988

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 2,449 hours, 732 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT R SIDE ILLUMINATED "OVERHEAT" QRH RESOLVED ISSUE. GROUNDED - YES. ACCOMP WINDOW OVER HEAT TEST, TEST PASS FOR ALL WINDOWS. REF B737-9 AMM 30-41-11-860-007.
